The side effects are killing me is this normal
Yes the side effects are normal. Ive been on it for a year and a half and i have to take other medications to counter act the side effects. Some of the side effects will become less noticeable the longer your on it but ya they suck. I'm allergic to the Acetazolamide (i have a pimple like rash on my face neck chest and back... so basically hundreds of mosquito bites). But its the only medicine out their that treats Psedu Tumor other than brain surgery.
- Acetazolamide Information for Consumers
- Acetazolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetazolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 1 answer
Posted 29 Sep 2010 • 1 answer
Posted 11 Aug 2011 • 1 answer
Posted 14 Dec 2015 • 0 answers
Posted 3 Apr 2016 • 0 answers